Hi and welcome. you havent taken to large of an amount but perks are a bit stronger than other pain meds like vics so you will experience moslty lack of energy and will feel all the little aches and pains that normally would not bother you. Whats important is to get used to the feeling and realize it will pass in a matter of days
I dont want to sugar coat anything, everyone is different and experience different levels of withdrawal. I believe that you will go thru a week like most of us here. Days 2 and 3 are the worst, and gets slightly better each day from there until you hit about day 10 and then things are quite a bit better. That first week may be horrible. Feel like you have the flu, aches, many bathroom runs, irritable, restless legs, sleeplessness, but just like said above it will pass. Keep your head up and stay strong.
Good luck to you. You can do this. Read a lot here. Check out the Thomas Recipe. Drink lots of fluids. Decide you are going to hunker down and do it, and you will be successful. Good luck.
Thank You everyone! Your advice and encouragement really helps :)
Good job...tis the first step taken.
Try an NA meeting, talking to people face to face will help. Plus, it gives you something to do. People there are great. The first time I spoke at a meeting and said I was having a hard time I had a circle of people around me giving me advise. I know what you are thinking "they will laugh at me b/c I have not used as much as them or lost everything" That is what I thought b/c I was using a small amount just like you. But they don't care how much you used or what you've done. They just care that you are there and asking for help. It does not mean you have to join, you will just get better.
Everything JC said, and the others too.
Congrats on quitting, it is the best gift you can give yourself. It will open up a whole new life for you.
After those first ten days you will go through some blahs. This will include anxiety, depression, and lack of energy. DON'T WORRY! THIS WON"T LAST! this is when people relapse. Personally It made me all the more determined to keep pushing forward to get it over with, but there were times when I thought it wasn't going to go away, but it did, and it will for you, so when you experience that, just take it day by day and know that it will go away.
Your brain has to repair the lack of chemicals. It has to start making them on its own again instead of the synthetic ones. Keep telling yourself that it will be over, because it is, and when it is, it is great. I am at 85 days today, and I feel great, and I mean GREAT.
Stay hydrated, take vitamins and drink Ensure when you can't eat. Exercize as much as possible, but if you can't don't worry about it. There were days that I didn't feel liek doing anything but watching chick flicks, and so that is what I did, and then there were days when I had more energy, so I took advantage of it got somethings done. The house was dusty but nobody came and stole the dust, and when I felt better i cleaned.
I babied myself as much as possible, and didn't allow myself to feel any guilt or regret, it takes too much energy and I needed all I could get.
You can do this, I was on a huge amount of narcotic, thank God you are not, you should have an easier time than many, but still, be prepared for some yuckiness, and get through it.
And, be happy you were taking a smaller amount than many people. I was too, but I could see where I was headed and I quit. The more I read here, the more determined I became not to let a little problem become a big one.
Many people start out on a few and end up taking them by the handfuls. You have to start somewhere....the best place to start is to quit.
welcome,,you'll do jsut fine,,,,,,,,,,
hmm what helped me day 1-4
Baths for body aches,,,,I took 3 a day.. (new meaning to term ..clean)
Ate a ton of stouffers mac n cheese....easy fix no dishes,.,...
Half frozen gatorade (blue or orange) kicks a$$
Music....tons fo music to soothe the soul.....
Aleive for my aches,,,,,
Otc sleep aid (optional)
Maybe a book to read in the bathroom,...you may be in there alot .. (tmi)
let us know progress,,,
free2agoodhome is right on with her/his advice.. hot baths & music, when i detoxed those 2 things helped me the most.. if your a music person
Thank you everyone! I'm doing pretty good today so far. I just now started with stomach pains and trips to the bathroom. Tomorrow I'm expecting to be worse! I'm glad I found the site it's a great tool! Xanax have been helping with my anxiety. I've been on them for long time for panic attacks. Never had a addiction problem with them. But now I'm scared that I will replace one for the other. :/